# SDR DALA1237469256

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936034501
- Condition: Cracked
- Location: Bs 1050 L20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 20L BS 1050 IS CRACKED.  TRIMMED OUT DAMAGED AREA, FABRICATED TWO REPAIR ANGLES, SHIM AND INSTALLED REPAIR PARTS AT LONGERON 20 IAW SRM 53-10-01 FIG 9.
